Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, номер 1, страницы 83–94 (Mi basm282)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Research articles

On stability radius of the multicriteria variant of Markowitz's investment portfolio problem

Vladimir Emelichev, Vladimir Korotkov

Belarusian State University, Minsk, Belarus

Аннотация: Basing on Markowitz's classical theory we formulate a multicriteria Boolean portfolio optimization problem with Savage's minimax (bottleneck) risk criteria. We obtain lower and upper attainable bounds for stability radius of the problem of finding the Pareto set, consisting of efficient portfolios in the case of Chebyshev metric $l_\infty$ in the risk and state spaces, and linear metric $l_1$ in the portfolios space.

Ключевые слова и фразы: multicriteria optimization, investment portfolio, Markowitz's problem, Pareto set, efficient portfolio, Savage's risk criteria, bottleneck criteria, stability radius of the problem.

Полный текст: PDF файл (187 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 90C09, 90C29, 90C31, 90C47
Поступила в редакцию: 10.01.2011
Язык публикации: английский

Образец цитирования: Vladimir Emelichev, Vladimir Korotkov, “On stability radius of the multicriteria variant of Markowitz's investment portfolio problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 1, 83–94

Цитирование в формате AMSBIB
\RBibitem{EmeKor11}
\by Vladimir~Emelichev, Vladimir~Korotkov
\paper On stability radius of the multicriteria variant of Markowitz's investment portfolio problem
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2011
\issue 1
\pages 83--94
\mathnet{http://mi.mathnet.ru/basm282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2849231}
\zmath{https://zbmath.org/?q=an:1244.90205}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm282
  • http://mi.mathnet.ru/rus/basm/y2011/i1/p83

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Vladimir Emelichev, Vladimir Korotkov, “Post-optimal analysis of investment problem with Wald's ordered maximin criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 59–69  mathnet  mathscinet  zmath
    2. В. А. Емеличев, В. В. Коротков, “Исследование устойчивости решений векторной инвестиционной булевой задачи в случае метрики Гельдера в критериальном пространстве”, ПДМ, 2012, № 4(18), 61–72  mathnet
    3. В. А. Емеличев, К. Г. Кузьмин, “Оценки радиуса устойчивости векторной задачи о максимальном разрезе графа”, Дискрет. матем., 25:2 (2013), 5–12  mathnet  crossref  mathscinet  elib; V. A. Emelichev, K. G. Kuz'min, “Estimating the stability radius of the vector MAX-CUT problem”, Discrete Math. Appl., 23:2 (2013), 145–152  crossref
    4. Vladimir Emelichev, Vladimir Korotkov, “On stability of multicriteria investment Boolean problem with Wald's efficiency criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 1, 3–13  mathnet
    5. В. А. Емеличев, Е. В. Устилко, “Постоптимальный анализ инвестиционной задачи с критериями крайнего оптимизма”, ПДМ, 2014, № 3(25), 117–123  mathnet
    6. С. Е. Бухтояров, В. А. Емеличев, “О мере устойчивости решений векторного варианта одной инвестиционной задачи”, Дискретн. анализ и исслед. опер., 22:2 (2015), 5–16  mathnet  crossref  mathscinet  elib; S. E. Bukhtoyarov, V. A. Emelichev, “On stability of solutions of a vector variant of one investment problem”, J. Appl. Industr. Math., 9:3 (2015), 328–334  crossref
    7. Vladimir Emelichev, Olga Karelkina, “Stability radius bounds in multicriteria Markowitz portfolio problem with venturesome investor criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 1, 13–19  mathnet
    8. Vladimir Emelichev, Sergey Bukhtoyarov, Vadzim Mychkov, “An investment problem under multicriteriality, uncertainty and risk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 3, 82–98  mathnet
    9. V. A. Emelichev, Y. V. Nikulin, “Stability measures for multicriteria quadratic Boolean programming problem of finding extremum solutions”, Тр. Ин-та матем., 25:2 (2017), 82–90  mathnet
    10. Vladimir A. Emelichev, Yury V. Nikulin, “Aspects of stability for multicriteria quadratic problems of Boolean programming”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 30–40  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:272
    Полный текст:62
    Литература:29
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021